# SDR CA000301042

- Difficulty date: February 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Enstrm ENSTROM480
- Aircraft time: 2,274 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 41120017
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,471 hours
- Component: Rotorcraft Tail, Enstrm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300-HOUR INSPECTION, CRACK FOUND ON REAR BULKHEAD OF TAILBOOM AT TH E STROBE POWER AREA.
